# SDR QXEA200400256

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 15,707 hours, 21,814 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Stripped
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PANELS 121AL, 121BL, 122BR, AND 122AR HAVE STRIPPED NUT PLATES.  MAINTENANCE REPLACED THE NUT PLATES AS REQUIRED IAW D-8-200 SRM 51-40-11.
